I would have put this in my original thread but last time I did I think it got lost in the shuffle, and I'd love some advice on this.
Best labs to date since starting are (shortened to focus just on Test/Estradiol):
Test dose was .25 mg (200 mg/ml) E3D; Adex 6 drops EOD ( I should also mention I take HCG 250 IU's EOD)
Total - 708 (ng/dl 241-827) Up from 417 starting
SHBG - 29 (NMOL/L 13-71) Down from 32
Free Test - 17.0 (ng/dl 6.0 - 27.0) Up from 8.7
E2 - 24 (pg/ml </ = 63)
Raised dose to .33mg E3D based on doc wanting Free test on upper end of range. Kept in the 250 IU's EOD of HCG. I also went from 6 drops Adex EOD to 8 (I'm thinking this was the culprit). Noticed retaining of water, tougher time getting erections, weaker ejactulation, low desire to train, brain fog and higher BP.I also feel hot all the time with a red face.
A.M. Cortisol level - 14 (ug/dl 7-25)
Total - 507 (ng/dl 241-827) Down 200!
SHBG - 30 (NMOL/L 13-71) Up 1
Free Test - 11.3 (ng/dl 6.0 - 27.0) Down 5.7!
E2 - 17 (pg/ml </ = 63)
So wow, Testosterone took a massive tank in just a month. I read that Thyroid goes up when E2 is too low which would explain feeling hot and the red face? Didn't get that checked this time.
So my questions are:
Would the E2 dropping below 22 and 7 points lower than my 24 cause the Testosterone to drop like that? Even though I raised the dose?
And...what to do now if so or otherwise? Spend a week of clearing? Or just lower dose gradually.
Also, aside from low E2 what else could be blocking my Free T from raising despite a higher dose?
Thanks for any input!